Radical Anti-Invariant Lightlike Submanifolds of Semi-Riemannian Product Manifolds


KILIÇ E., ŞAHİN B.

TURKISH JOURNAL OF MATHEMATICS, vol.32, no.4, pp.429-449, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 32 Issue: 4
  • Publication Date: 2008
  • Title of Journal : TURKISH JOURNAL OF MATHEMATICS
  • Page Numbers: pp.429-449

Abstract

We introduce radical anti-invariant lightlike submanifolds of a semi Riemannian product manifold and give examples. After we obtain the conditions of integrability of distributions which are involved in the definition of radical anti-invariant lightlike submanifolds, we investigate the geometry of leaves of distributions. We also obtain the induced connection is a metric connection and a radical anti-invariant lightlike submanifold is a product. manifold under certain conditions. Finally, we study totally umbilical radical anti-invariant lightlike submanifolds and observe that they are totally geodesic under a condition.